| Model Number |
E1475X |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the tip of pen edge locking blade caught fire wherein it resembled a birthday candle.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the device caught fire.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a back fusion procedure, the tip of pen edge locking blade caught fire wherein it resembled a birthday candle.The fire was extinguished by itself.The procedure was completed with a new electrosurgical unit, and with a new pen and tip.There was no patient injury.